Algebraic closure in continuous logic.

Henson, C.Ward; Tellez, Hernando

Revista Colombiana de Matemáticas (2007)

  • Volume: 41, page 279-285
  • ISSN: 0034-7426

How to cite


Henson, C.Ward, and Tellez, Hernando. "Algebraic closure in continuous logic.." Revista Colombiana de Matemáticas 41 (2007): 279-285. <>.

author = {Henson, C.Ward, Tellez, Hernando},
journal = {Revista Colombiana de Matemáticas},
keywords = {metric structures; continuous first-order logic; algebraicity},
language = {eng},
pages = {279-285},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Algebraic closure in continuous logic.},
url = {},
volume = {41},
year = {2007},

AU - Henson, C.Ward
AU - Tellez, Hernando
TI - Algebraic closure in continuous logic.
JO - Revista Colombiana de Matemáticas
PY - 2007
PB - Sociedad Colombiana de Matemáticas
VL - 41
SP - 279
EP - 285
LA - eng
KW - metric structures; continuous first-order logic; algebraicity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.